Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 46, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2020, 3:57 PM CDT for 4 counties in Oklahoma. It was in force for 33 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2020, 3:57 PM CDT (20:57 UTC)
- Expired
- Mar 27, 2020, 4:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 50.0 mph
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 3:59 PM CDT | HAIL 2.5 | Langley, OK | SEVERAL REPORTS OF TENNIS BALL SIZE HAIL AROUND LANGLEY. EM REPORTS SEVERAL CAR WINDOWS WERE DESTROYED. |
| Mar 27, 4:01 PM CDT | HAIL 1.75 | Ketchum, OK | DELAYED REPORT OF PING PONG BALL TO GOLF BALL SIZE HAIL ESTIMATED FROM SOCIAL MEDIA POST. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:02 PM CDT | HAIL 2 | Disney, OK | 2 INCH HAIL ESTIMATED FROM PUBLIC ON SOCIAL MEDIA. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:02 PM CDT | HAIL 2.75 | Disney, OK | DELAYED REPORT... TENNIS TO BASEBALL SIZE HAIL ESTIMATED FROM PHOTO ON SOCIAL MEDIA IN DISNEY. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:08 PM CDT | HAIL 1.75 | 2 Ese Cleora, OK | GOLF BALL SIZE HAIL ESTIMATED ABOUT 2 MILES ESE OF CLEORA. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:11 PM CDT | HAIL 2.5 | Zena, OK | REPORTS OF CARS BEING DAMAGED FROM LARGE HAIL IN ZENA. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:11 PM CDT | HAIL 2.5 | Zena, OK | TENNIS BALL SIZE HAIL IS ESTIMATED FROM A PICTURE ON SOCIAL MEDIA OUT OF ZENA. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:11 PM CDT | HAIL 3 | 2 N Zena, OK | AT LEAST 3 INCH HAIL FELL NORTH OF ZENA BASED ON SOCIAL MEDIA PICTURE. |
| Mar 27, 4:18 PM CDT | HAIL 2.5 | Grove, OK | GOLF BALL TO TENNIS BALL SIZE HAIL FELL IN GROVE DAMAGING SEVERAL VEHICLES ACCORDING TO LOCAL LAW ENFORCEMENT. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:27 PM CDT | HAIL 2.5 | 6 N South West City, MO | TIFF CITY FIREFIGHTER REPORTS TENNIS BALL SIZE HAIL AT THE MCDONALD COUNTY AND OKLAHOMA LINE ON HIGHWAY O WEST OF HWY 43. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1014 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
896
WUUS54 KTSA 272057
SVRTSA
OKC035-041-097-115-272130-
/O.NEW.KTSA.SV.W.0046.200327T2057Z-200327T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
357 PM CDT Fri Mar 27 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Craig County in northeastern Oklahoma...
Northern Delaware County in northeastern Oklahoma...
Southeastern Ottawa County in northeastern Oklahoma...
Northeastern Mayes County in northeastern Oklahoma...
* Until 430 PM CDT.
* At 357 PM CDT, a severe thunderstorm was located over Cherokee
State Park, moving northeast at 80 mph.
HAZARD...Tennis ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations in or near the path include...
Jay... Grove...
Langley... Bernice...
Ketchum... Spavinaw...
Disney... Big Cabin...
Pensacola... Hoot Owl...
Honey Creek State Park... Cherokee State Park...
Bernice State Park... Spavinaw State Park...
Cleora... Chloeta...
Strang... Disney Little Blue State Park...
Zena...
This includes Interstate 44 between mile markers 274 and 276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from
windows.
&&
LAT...LON 3646 9461 3635 9512 3654 9527 3676 9462
TIME...MOT...LOC 2057Z 247DEG 69KT 3648 9504
HAIL...2.50IN
WIND...<50MPH
$$5 follow-up statements
187
WWUS54 KTSA 272104
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
404 PM CDT Fri Mar 27 2020
OKC035-041-097-115-272130-
/O.CON.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
404 PM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN CRAIG...NORTHERN DELAWARE...SOUTHEASTERN OTTAWA AND
NORTHEASTERN MAYES COUNTIES...
At 404 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Ketchum to 2 miles north of Chloeta,
moving northeast at 70 mph.
HAZARD...Tennis ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations in or near the path include...
Jay... Grove...
Langley... Bernice...
Ketchum... Spavinaw...
Disney... Honey Creek State Park...
Cherokee State Park... Bernice State Park...
Cleora... Chloeta...
Disney Little Blue State Park... Zena...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3646 9461 3638 9505 3656 9516 3676 9462
TIME...MOT...LOC 2104Z 243DEG 59KT 3657 9504 3645 9498
HAIL...2.50IN
WIND...<50MPH
$$103
WWUS54 KTSA 272106
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
406 PM CDT Fri Mar 27 2020
OKC035-041-097-115-272130-
/O.CON.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
406 PM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN CRAIG...NORTHERN DELAWARE...SOUTHEASTERN OTTAWA AND
NORTHEASTERN MAYES COUNTIES...
At 406 PM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Cleora to 4 miles east of Ketchum to
near Chloeta, moving east at 90 mph.
These are very dangerous storms.
HAZARD...Baseball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations in or near the path include...
Jay... Grove...
Langley... Bernice...
Ketchum... Spavinaw...
Disney... Honey Creek State Park...
Cherokee State Park... Bernice State Park...
Cleora... Chloeta...
Disney Little Blue State Park... Zena...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3646 9461 3639 9505 3658 9510 3676 9462
TIME...MOT...LOC 2106Z 249DEG 77KT 3657 9501 3651 9495 3645 9498
HAIL...2.75IN
WIND...<50MPH
$$254
WWUS54 KTSA 272108
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
408 PM CDT Fri Mar 27 2020
OKC035-097-272118-
/O.CAN.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Craig OK-Mayes OK-
408 PM CDT Fri Mar 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG AND
NORTHEASTERN MAYES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
LAT...LON 3676 9462 3646 9461 3642 9499 3647 9501
3662 9500
TIME...MOT...LOC 2108Z 245DEG 55KT 3659 9496 3653 9490 3647 9493
$$
OKC041-115-272130-
/O.CON.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Delaware OK-Ottawa OK-
408 PM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES...
At 408 PM CDT, severe thunderstorms were located along a line
extending from near Cleora to 6 miles south of Bernice to 3 miles
northeast of Chloeta, moving northeast at 65 mph.
These are very dangerous storms.
HAZARD...Baseball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations in or near the path include...
Jay... Grove...
Bernice... Cleora...
Chloeta... Honey Creek State Park...
Bernice State Park... Zena...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3676 9462 3646 9461 3642 9499 3647 9501
3662 9500
TIME...MOT...LOC 2108Z 245DEG 55KT 3659 9496 3653 9490 3647 9493
HAIL...2.75IN
WIND...<50MPH
$$244
WWUS54 KTSA 272113
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
413 PM CDT Fri Mar 27 2020
OKC041-115-272130-
/O.CON.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Delaware OK-Ottawa OK-
413 PM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES...
At 413 PM CDT, severe thunderstorms were located along a line
extending from near Bernice State Park to 2 miles southwest of Honey
Creek State Park to 5 miles northwest of Jay, moving northeast at 65
mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations in or near the path include...
Jay... Grove...
Bernice... Bernice State Park...
Honey Creek State Park... Zena...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3676 9462 3646 9461 3644 9481 3651 9493
3665 9493
TIME...MOT...LOC 2113Z 246DEG 57KT 3662 9488 3656 9482 3650 9485
HAIL...2.00IN
WIND...<50MPH
$$593
WWUS54 KTSA 272128 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
428 PM CDT Fri Mar 27 2020
OKC041-115-272138-
/O.EXP.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Delaware OK-Ottawa OK-
428 PM CDT Fri Mar 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELAWARE AND
SOUTHEASTERN OTTAWA COUNTIES WILL EXPIRE AT 430 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3676 9462 3646 9461 3644 9481 3651 9493
3665 9493
TIME...MOT...LOC 2128Z 247DEG 69KT 3673 9456 3667 9450 3661 9453
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:45 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 27, 2:45 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 245 PM CDT Fri Mar 27 2020 .DISCUSSION... Strong thunderstorm cluster currently moving into portions of northeast Oklahoma this afternoon. A few scattered strong to marginally severe storms will remain possible as cells move near or just south of stalled frontal boundary along instability axis. Activity moving into a stronger capped environment and storms should remain elevated with hail the primary threat. As main upper low lifts into the central Plains tonight, scattered strong storms could redevelop along cold front across northeast Oklahoma moving into northeast Oklahoma Saturday morning. A few of these storms could also be marginally severe with wind/hail through mid morning, mainly across northeast Oklahoma. Although low level wind fields will begin to significantly increase by late evening ahead front, storms again should remain elevated, limiting any tornadic threat, however short term trends will continue to be monitored. Mild and more seasonable weather expected over the weekend, continuing through much of next week. Another strong upper low will move out of the desert Southwest on Monday. Widespread areas of rain with a few embedded thunderstorms are expected to spread into the area during the day Monday with lingering showers on Tuesday before upper system shifts east. Widespread rainfall between 0.5-1.0 inches expected with locally higher amounts possible across far southeast Oklahoma. At least low precip chances return by late week as next cold front moves into the area Thursday into Friday. Generally stayed close to NBM guidance on pops/temps through the extended periods. && .PRELIMINARY POINT TEMPS/POPS... TUL 65 73 46 72 / 40 10 0 0 FSM 67 76 46 71 / 40 40 0 0 MLC 64 73 46 72 / 40 20 0 0 BVO 63 72 43 70 / 50 10 0 0 FYV 64 73 45 68 / 40 40 0 0 BYV 66 74 45 67 / 40 50 0 0 MKO 66 72 45 69 / 40 20 0 0 MIO 66 73 44 68 / 40 20 0 0 F10 64 73 45 71 / 40 10 0 0 HHW 66 73 47 72 / 30 30 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....12
Hazardous weather outlook, Mar 27, 1:50 PM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 150 PM CDT Fri Mar 27 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 150 PM CDT Fri Mar 27 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Late afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and western Arkansas. ONSET...Late afternoon and again after midnight. DISCUSSION... Scattered thunderstorms have developed this afternoon across central Oklahoma and if they hold together will spread into eastern Oklahoma late this afternoon. These storms are elevated in nature and are capable of producing large hail. There is the potential that storms could become surface based across northeast Oklahoma in the vicinity of a a frontal boundary. This will increase the potential for damaging winds and possibly a tornado. This activity will taper off during the evening. However, more showers and thunderstorms are anticipated after midnight as a cold front moves into the area. These storms will also have the potential to become severe with large hail and damaging winds the main concern. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential...High Wind Potential. SUNDAY...No Hazards. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY...Thunderstorm Potential. WEDNESDAY AND THURSDAY...No Hazards. EXTENDED DISCUSSION... A few thunderstorms may be ongoing early Saturday across western Arkansas, otherwise expect a dry and breezy day. Shower and thunderstorm chances return by early next week as another upper system moves into the Plains. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 27, 3:42 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
342 PM CDT Fri Mar 27 2020
OKZ058-272100-
Ottawa OK-
342 PM CDT Fri Mar 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTTAWA COUNTY UNTIL 400
PM CDT...
At 342 PM CDT, a strong thunderstorm was located over Narcissa,
moving northeast at 65 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Miami... Fairland...
Wyandotte... Narcissa...
Ottawa... Peoria...
Twin Bridges State Park...
This includes Interstate 44 between mile markers 296 and 324.
LAT...LON 3680 9462 3671 9496 3677 9500 3683 9500
3700 9466 3700 9462
TIME...MOT...LOC 2042Z 243DEG 58KT 3679 9492Local storm report, Mar 27, 3:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 5 E OWASSO 36.27N 95.76W
03/27/2020 M1.00 INCH ROGERS OK NWS EMPLOYEE
QUARTER SIZE HAIL MEASURED FROM NWS EMPLOYEE.
&&
SNIDERLocal storm report, Mar 27, 3:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 3 E OWASSO 36.27N 95.80W
03/27/2020 M1.50 INCH ROGERS OK NWS EMPLOYEE
NWS EMPLOYEE REPORTS PING PONG BALL SIZE HAIL 3 MILES E
OF OWASSO.
&&
SNIDERLocal storm report, Mar 27, 3:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 6 NNW VERDIGRIS 36.31N 95.73W
03/27/2020 M1.00 INCH ROGERS OK NWS EMPLOYEE
NWS EMPLOYEE REPORTED QUARTER SIZE HAIL.
&&
SNIDERLocal storm report, Mar 27, 3:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL 2 N CATOOSA 36.22N 95.75W
03/27/2020 E1.25 INCH ROGERS OK PUBLIC
HALF DOLLAR SIZE HAIL ESTIMATED FROM PICTURE ON SOCIAL
MEDIA. TIME IS ESTIMATED FROM RADAR.
&&
SNIDERLocal storm report, Mar 27, 3:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
357 PM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL 3 NNW CATOOSA 36.23N 95.77W
03/27/2020 E1.25 INCH ROGERS OK PUBLIC
HALF DOLLAR SIZE HAIL WAS REPORTED AT STONE CANYON. TIME
IS ESTIMATED FROM RADAR
&&
SNIDERThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:08 PM CDT | Special Weather Statement | TSA | Pawnee | 37 min |
| Mar 27, 2:26 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 49 min |
| Mar 27, 2:31 PM CDT | Special Weather Statement | TSA | Washington | 29 min |
| Mar 27, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa | 44 min |
| Mar 27, 2:51 PM CDT | Special Weather Statement | TSA | Nowata | 24 min |
| Mar 27, 3:08 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Mar 27, 3:11 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 34 min |
| Mar 27, 3:13 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| Mar 27, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa | 46 min |
| Mar 27, 3:34 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Mar 27, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 52 min |
| Mar 27, 3:42 PM CDT | Special Weather Statement | TSA | Ottawa | 18 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.